Analysis and experimental verification of a new chaotic system with hyperbolic/non-hyperbolic equilibria

Ozturk I., KILIÇ R.

CHAOS SOLITONS & FRACTALS, vol.117, pp.183-191, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 117
  • Publication Date: 2018
  • Doi Number: 10.1016/j.chaos.2018.10.028
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.183-191


A new three dimensional ordinary differential equation-based chaotic system is proposed in this paper. Unlike the majority of the chaotic systems available in the literature, the proposed system has a hyperbolic and a non-hyperbolic equilibrium. The dynamical behavior of the system is investigated by the analysis of eigenvalues, bifurcation diagrams, and Lyapunov exponents. The chaotic behavior of the system is verified by an electronic circuit realization. The experimental behavior is in agreement with numerical investigations. (C) 2018 Elsevier Ltd. All rights reserved.